Bulletin of the American Mathematical Society

Demicontinuity, hemicontinuity and monotonicity

Tosio Kato

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 548-550.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526097

Mathematical Reviews number (MathSciNet)
MR0163198

Zentralblatt MATH identifier
0123.10701

Citation

Kato, Tosio. Demicontinuity, hemicontinuity and monotonicity. Bull. Amer. Math. Soc. 70 (1964), no. 4, 548--550. https://projecteuclid.org/euclid.bams/1183526097


Export citation

References

See also

  • Part II: Tosio Kato. Demicontinuity, hemicontinuity and monotonicity. II. Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 886--889.